MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION (TM) ADM. CUP W/HA; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION (TM) ADM. CUP W/HA; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 1235-2-561
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
As reported: patient had his right hip revised.The rejuvenate modular stem and neck were removed and replaced by a restoration modular stem.Surgeon also replaced the adm acetabular cup with a titanium revision shell.Patient's chromium level was less than 1.0 and his cobalt level was less than 0.5.
 
Event or Problem Description
As reported: patient had his right hip revised.The rejuvenate modular stem and neck were removed and replaced by a restoration modular stem.Surgeon also replaced the adm acetabular cup with a tritanium revision shell.Patient's chromium level was less than 1.0 and his cobalt level was less than 0.5.
 
Additional Manufacturer Narrative
Corrected the expiration date.Reported event an event regarding revision involving an adm shell was reported.The event was not confirmed.Method & results product evaluation and results: not performed as product was not returned.Medical records received and evaluation: a review of the provided medical records was rejected by a clinical consultant stated the following comment: spinal anesthesia/posterior approach.Components: adm 36mm acet, #5 rejuvinate stem, 42 mm neutral neck, 28/0 ceramic head." acetabular defects packed with autologous bone from acetabular reamings." uncomplicated surgery described.No clinical or pmh, no revision operative report or description of findings, no surgical pathology or lab reports, no imaging studies, no examination of explanted components.Based upon the primary op report alone, neither confirmation of the event description nor preparation of a medical report is possible for this case.-product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that patient had his right hip revised.The event was not confirmed.A review of the provided medical records was rejected by a clinical consultant stated the following comment: spinal anesthesia/posterior approach.Components: adm 36mm acet, #5 rejuvinate stem, 42 mm neutral neck, 28/0 ceramic head." acetabular defects packed with autologous bone from acetabular reamings." uncomplicated surgery described.No clinical or pmh, no revision operative report or description of findings, no surgical pathology or lab reports, no imaging studies, no examination of explanted components.Based upon the primary op report alone, neither confirmation of the event description nor preparation of a medical report is possible for this case.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.H3 other text : device not returned.

Brand Name
RESTORATION (TM) ADM. CUP W/HA
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10572430
Report Number0002249697-2020-01974
Device Sequence Number11511368
Product Code LPH
UDI-Device Identifier04546540638786
UDI-Public04546540638786
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Model Number1235-2-561
Device Catalogue Number1235-2-561
Device Lot NumberG2670421
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/31/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date09/23/2020
Supplement Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient Weight109